Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 155, NWS Norman, OK

May 11, 20117 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 11, 2011, 3:34 PM CDT for 7 counties in Oklahoma. It was in force for 71 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 3:34 PM CDT (20:34 UTC)
Expired
May 11, 2011, 4:45 PM CDT
In force
71 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 29 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:40 PM CDTTSTM WND GST 60Edmond, OK
May 11, 4:20 PM CDTTSTM WND DMG6 N Carney, OKPLASTIC GUTTERING WAS BLOWN OFF OF A HOUSE. LARGE TREE BRANCHES WERE ALSO BLOWN DOWN. THE WINDS WERE ESTIMATED AT 60 MPH.
May 11, 4:20 PM CDTTSTM WND DMGCushing, OKSHINGLES WERE BLOWN OFF OF ROOFTOPS. CARPORTS WERE DAMAGED. SEVERAL TREES WERE BLOWN DOWN...ALONG WITH NUMEROUS TREE BRANCHES. FOUR POWER POLES WERE BLOWN DOWN. THE WORST OF THE DAMAGE OCCURRED OVER THE NORTHERN PART OF THE CITY. A WIND GUST AT THE EOC WAS MEA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1845 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WUUS54 KOUN 112034
SVROUN
OKC027-081-083-109-119-125-133-112145-
/O.NEW.KOUN.SV.W.0155.110511T2034Z-110511T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
334 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 445 PM CDT

* AT 334 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL EDMOND TO EASTERN
  OKLAHOMA CITY TO EXTREME SOUTHERN OKLAHOMA CITY...MOVING NORTHEAST
  AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

* LOCATIONS IN THE WARNING INCLUDE DEL CITY...EASTERN OKLAHOMA
  CITY...EDMOND...GUTHRIE...MIDWEST CITY...MOORE AND NORTHEASTERN
  NORMAN.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 115 AND 165.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 204.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 119 AND 182.

LAT...LON 3528 9754 3546 9758 3572 9761 3596 9744
      3608 9661 3538 9661
TIME...MOT...LOC 2034Z 240DEG 36KT 3569 9743 3554 9728
          3532 9731

$$

BURKE
4 follow-up statements
840 
WWUS54 KOUN 112058
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT WED MAY 11 2011

OKC027-081-083-109-119-125-133-112145-
/O.CON.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/
LINCOLN OK-LOGAN OK-OKLAHOMA OK-POTTAWATOMIE OK-SEMINOLE OK-PAYNE OK-
CLEVELAND OK-
358 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN CLEVELAND...SOUTHERN PAYNE...NORTHWESTERN
SEMINOLE...NORTHERN POTTAWATOMIE...EASTERN OKLAHOMA...SOUTHEASTERN
LOGAN AND LINCOLN COUNTIES...

AT 357 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF MERIDIAN
TO WELLSTON TO 5 MILES EAST OF STELLA...MOVING NORTHEAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DAMAGING WIND GUSTS TO 65 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

THESE STORMS WILL QUICKLY APPROACH LANGSTON...PERKINS... 
CHANDLER...SHAWNEE...AND CENTERVIEW...AND SURROUNDING CITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3530 9733 3544 9753 3561 9746 3581 9755
      3596 9744 3608 9661 3538 9661
TIME...MOT...LOC 2057Z 240DEG 36KT 3581 9723 3571 9701
          3535 9708

$$

BURKE
647 
WWUS54 KOUN 112117
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT WED MAY 11 2011

OKC027-109-112127-
/O.CAN.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/
OKLAHOMA OK-CLEVELAND OK-
417 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN CLEVELAND AND EASTERN OKLAHOMA COUNTIES...

LAT...LON 3532 9714 3572 9714 3581 9726 3584 9753
      3596 9744 3608 9662 3607 9661 3538 9661
TIME...MOT...LOC 2117Z 240DEG 36KT 3597 9725 3590 9680
          3544 9686

$$

OKC081-083-119-125-133-112145-
/O.CON.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/
LINCOLN OK-LOGAN OK-POTTAWATOMIE OK-SEMINOLE OK-PAYNE OK-
417 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN PAYNE...NORTHWESTERN SEMINOLE...NORTHERN POTTAWATOMIE...
SOUTHEASTERN LOGAN AND LINCOLN COUNTIES...

AT 417 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM COYLE TO 3 MILES EAST OF
AGRA TO 3 MILES NORTHWEST OF JOHNSON...MOVING NORTHEAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DAMAGING WIND GUSTS TO 65 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES 
ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. MOVE 
TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3532 9714 3572 9714 3581 9726 3584 9753
      3596 9744 3608 9662 3607 9661 3538 9661
TIME...MOT...LOC 2117Z 240DEG 36KT 3597 9725 3590 9680
          3544 9686

$$

BURKE
659 
WWUS54 KOUN 112139
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT WED MAY 11 2011

OKC083-125-133-112148-
/O.CAN.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/
LOGAN OK-POTTAWATOMIE OK-SEMINOLE OK-
439 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN SEMINOLE...NORTHERN POTTAWATOMIE AND SOUTHEASTERN LOGAN
COUNTIES...

THE SEVERE STORMS HAVE MOVED NORTHEAST OUT OF LOGAN... POTTAWATOMIE 
AND SEMINOLE COUNTIES. HOWEVER... THUNDERSTORMS WITH GUSTY WINDS 
WILL PERSIST THIS AFTERNOON.

LAT...LON 3552 9662 3601 9710 3608 9662 3607 9661
TIME...MOT...LOC 2138Z 229DEG 40KT 3607 9673 3573 9660

$$

OKC081-119-112145-
/O.CON.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/
LINCOLN OK-PAYNE OK-
439 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN PAYNE AND NORTHEASTERN LINCOLN COUNTIES...

AT 438 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF CUSHING TO
4 MILES SOUTH OF STROUD...MOVING NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

* LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CUSHING...
  DAVENPORT...KENDRICK...PARKLAND...PERKINS...RIPLEY AND STROUD.

LAT...LON 3552 9662 3601 9710 3608 9662 3607 9661
TIME...MOT...LOC 2138Z 229DEG 40KT 3607 9673 3573 9660

$$


..SPEG.
808 
WWUS54 KOUN 112148
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT WED MAY 11 2011

OKC081-119-112158-
/O.EXP.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/
LINCOLN OK-PAYNE OK-
448 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAYNE AND
NORTHEASTERN LINCOLN COUNTIES HAS EXPIRED...

THE STORMS HAVE MOVED NORTHEAST OUT OF THE AREA. HOWEVER 
THUNDERSTORMS WITH GUSTY WINDS OF 30 TO 40 MPH WILL STILL BE 
POSSIBLE.

LAT...LON 3552 9662 3601 9710 3608 9662 3607 9661
TIME...MOT...LOC 2139Z 229DEG 40KT 3608 9672 3574 9659

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:11 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 11, 2:11 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 11 2011

.DISCUSSION...
WITH ONGOING CONVECTION FOCUS WAS PRIMARILY ON TONIGHT AND THURSDAY
FORECAST.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SHIFT EAST ACROSS THE FA
THE REST OF THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS
COULD BE SEVERE. STORMS WILL DECREASE LATER THIS EVENING AND
OVERNIGHT. MEANWHILE... PACIFIC COLD FRONT/DRYLINE WILL MOVE INTO
WESTERN PORTIONS OF FA BY EARLY THIS EVENING. THIS BOUNDARY IS
EXPECTED TO STALL THERE UNTIL LATER TONIGHT/EARLY THURSDAY MORNING
WHEN IT BEGINS TO MOVE EAST BUT NOT COMPLETELY THROUGH THE FA. UPPER
LOW WILL ALSO BEGIN TO MOVE INTO THE CENTRAL PLAINS TONIGHT INTO
THURSDAY... WITH A COLD FRONT MOVING ACROSS THE REGION THURSDAY
AFTERNOON AND NIGHT. MOISTURE WILL REMAIN IN PORTIONS OF THE FA
UNTIL THIS STRONGER COLD FRONT MOVES ACROSS THE REGION. WITH THIS
MOISTURE REMAINING IN THE AREA AND THE UPPER STORM SYSTEM OVER THE
REGION... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THURSDAY.
SOME OF THESE STORMS MAY ALSO BECOME SEVERE. WRAP AROUND
PRECIPITATION WILL REMAIN POSSIBLE ACROSS NORTHERN PORTIONS OF THE
FA THU NIGHT/FRIDAY.

COOLER AIR WILL MOVE INTO THE REGION BEHIND THE COLD FRONT. MODELS
SHOW NORTHERLY SFC WINDS CONTINUING THE REST OF THE WEEK INTO THE
WEEKEND WITH TEMPERATURES EXPECTED TO BE BELOW SEASONAL NORMS
THROUGHOUT THAT TIME PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  83  52  68 /  30  10  20  10
HOBART OK         54  82  50  71 /  10  10  10  10
WICHITA FALLS TX  59  90  54  76 /  30  10  10   0
GAGE OK           49  74  46  69 /  10  10  10  10
PONCA CITY OK     59  80  50  66 /  40  20  30  20
DURANT OK         67  87  58  73 /  60  20  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087.

&&

25/06
Hazardous weather outlook, May 11, 11:54 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT WED MAY 11 2011

OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL
AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS THROUGH
TONIGHT.

LOCATION...
ALL OF CENTRAL AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH
TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH MIDNIGHT.

IMPACTS...
DAMAGING HAIL...WITH HAIL SIZES UP TO THE SIZE OF GOLFBALLS.
DAMAGING WIND GUSTS TO 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
A LARGE AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE EAST THIS AFTERNOON ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS.
THIS ACTIVITY MAY BECOME SEVERE AS IT MOVES INTO AN AREA OF
INCREASING INSTABILITY. SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WINDS.

AN UPPER STORM OVER NEW MEXICO AND SOUTHERN COLORADO WILL SLOWLY
MOVE EAST WHILE A DISTURBANCE CONTINUES TO ROTATE AROUND THE UPPER
LOW. THIS FEATURE IS EXPECTED TO MOVE A PACIFIC COLD FRONT/DRYLINE
INTO WESTERN OKLAHOMA. THE ATMOSPHERE NEAR THE EXPECTED POSITION OF
THE BOUNDARY THIS AFTERNOON HAS BEEN DISTURBED BY THE CONVECTION
FROM EARLY THIS MORNING. HOWEVER... CONDITIONS MAY BE ABLE TO
RECOVER WITH MODERATE TO STRONG INSTABILITY DEVELOPING. IF STORMS DO
DEVELOP IN THIS AREA... THEY COULD BECOME SEVERE PRODUCING VERY
LARGE HAIL AND STRONG WIND GUSTS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
GUSTY SOUTHWEST WINDS AND DRY AIR BEHIND THE DRYLINE THIS AFTERNOON
COULD PRODUCE EXTREME WILDFIRE DANGERS OVER PARTS OF WESTERN NORTH
TEXAS. REFER TO THE RED FLAG WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY
THURSDAY ACROSS EAST OF INTERSTATE 35. A SLIGHT CHANCE OF
THUNDERSTORMS WILL LINGER INTO THURSDAY NIGHT AND EARLY FRIDAY...BUT
SEVERE WEATHER CHANCES WILL BE VERY LOW.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.

MAXWELL

In the hours before

Special weather statement, May 11, 2:51 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT WED MAY 11 2011

OKZ023-027-112015-
CADDO OK-GRADY OK-
251 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES.

AT 250 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAVERTY TO
LAKE CHICKASHA...MOVING NORTHEAST AT 45 MPH...TOWARD CHICKASHA AND
POCASSET.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3534 9794 3497 9772 3487 9810 3512 9829

BURKE
Local storm report, May 11, 2:56 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     4 ENE ARDMORE           34.20N 97.06W
05/11/2011  M58 MPH          CARTER             OK   MESONET

&&

FM
Special weather statement, May 11, 3:04 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
304 PM CDT WED MAY 11 2011

OKZ018-019-024-025-027>029-112100-
LOGAN OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-CLEVELAND OK-GRADY OK-
MCCLAIN OK-
304 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
GRADY...KINGFISHER...LOGAN...MCCLAIN AND OKLAHOMA COUNTIES.

...HEAVY RAIN INCREASING ACROSS OKLAHOMA CITY METRO 3 TO 5 PM CDT...

AT 301 PM CDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM YUKON TO
BRIDGE CREEK TO 12 MILES WEST OF PURCELL. MOVEMENT OF INDIVIDUAL
STORMS WAS NORTHEAST AT 45 MPH. THE LINE OF STORMS...HOWEVER...WILL
MOVE SLOWLY EAST...RESULTING IN A PROLONGED PERIOD OF HEAVY RAIN.

HAZARDS INCLUDE...
POOR VISIBILITY...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 45 MPH...

LAT...LON 3602 9735 3599 9735 3601 9732 3593 9715
      3517 9715 3486 9767 3497 9787 3555 9800
      3597 9790 3617 9768

BURKE
Local storm report, May 11, 3:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
309 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     4 NNE SULPHUR           34.56N 96.95W
05/11/2011  M64 MPH          MURRAY             OK   MESONET

&&

FM
Local storm report, May 11, 3:12 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     1 E DAVIS               34.50N 97.10W
05/11/2011                   MURRAY             OK   AMATEUR RADIO

            ROOF TAKEN OFF A LARGE METAL BUILDING WITH OVERHEAD DOORS
            ON THE EAST AND WEST SIDES. NO INJURIES REPORTED.

&&

FM
Local storm report, May 11, 3:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
324 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     8 E NEWKIRK             36.88N 96.91W
05/11/2011  M62 MPH          KAY                OK   MESONET

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:23 PM CDTSpecial Weather StatementOUNBryan, Carter, Love, Marshall37 min
May 10, 9:49 PM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall26 min
May 10, 10:14 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Johnston, Marshall31 min
May 10, 10:46 PM CDTSpecial Weather StatementOUNBryan29 min
May 10, 11:14 PM CDTSpecial Weather StatementOUNAtoka31 min
May 11, 5:51 AM CDTSpecial Weather StatementOUNBeckham24 min
May 11, 6:04 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills22 min
May 11, 6:40 AM CDTSpecial Weather StatementOUNBeckham35 min
May 11, 7:13 AM CDTSpecial Weather StatementOUNBeckham, Roger Mills32 min
May 11, 7:38 AM CDTSpecial Weather StatementOUNBeckham, Greer22 min
May 11, 7:47 AM CDTSpecial Weather StatementOUNRoger Mills13 min
May 11, 8:01 AM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Greer, Harmon, Jackson and 3 more44 min
May 11, 8:19 AM CDTSpecial Weather StatementOUNEllis, Woodward41 min
May 11, 8:44 AM CDTSpecial Weather StatementOUNCuster, Jackson, Kiowa, Washita46 min
May 11, 9:09 AM CDTSpecial Weather StatementOUNWoods36 min
May 11, 9:29 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Washita46 min
May 11, 9:41 AM CDTSpecial Weather StatementOUNAlfalfa, Woods34 min
May 11, 10:09 AM CDTSpecial Weather StatementOUNGrant21 min
May 11, 10:13 AM CDTSpecial Weather StatementOUNComanche, Grady, Stephens47 min
May 11, 10:59 AM CDTSpecial Weather StatementOUNCaddo, Canadian46 min
May 11, 11:40 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Kingfisher35 min
May 11, 11:43 AM CDTSpecial Weather StatementOUNGrady47 min
May 11, 12:17 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Garfield, Kingfisher43 min
May 11, 12:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more57 min
May 11, 12:37 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain31 min
May 11, 12:59 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson46 min
May 11, 1:20 PM CDTAreal Flood AdvisoryOUNCanadian, Grady, Kingfisher4 hr
May 11, 1:26 PM CDTSpecial Weather StatementOUNCaddo, Comanche, Cotton, Jackson, Tillman34 min
May 11, 1:33 PM CDTSpecial Weather StatementOUNCanadian, Kingfisher, Logan, Noble42 min
May 11, 1:45 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Stephens15 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens46 min
May 11, 2:00 PM CDTSevere Thunderstorm WarningOUNKay, Noble75 min
May 11, 2:08 PM CDTSpecial Weather StatementOUNNoble37 min
May 11, 2:10 PM CDTSpecial Weather StatementOUNComanche35 min
May 11, 2:14 PM CDTSpecial Weather StatementOUNLove, Marshall31 min
May 11, 2:27 PM CDTSpecial Weather StatementOUNCarter, Garvin, Murray33 min
May 11, 2:29 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady3 hr
May 11, 2:51 PM CDTSpecial Weather StatementOUNGrady24 min
May 11, 2:53 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Johnston, Love, Marshall52 min
May 11, 3:00 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, McClain, Murray, Pontotoc, Pottawatomie60 min
May 11, 3:04 PM CDTSpecial Weather StatementOUNCanadian, Cleveland, Logan, McClain, Oklahoma56 min
May 11, 3:14 PM CDTSevere Thunderstorm WarningOUNKay31 min
May 11, 3:21 PM CDTSevere Thunderstorm WarningOUNCleveland, Coal, Garvin, Hughes, McClain, Pontotoc and 2 more54 min
May 11, 3:30 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
May 11, 3:37 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Pontotoc53 min
May 11, 4:15 PM CDTSpecial Weather StatementOUNComanche45 min
May 11, 4:17 PM CDTSpecial Weather StatementOUNHughes13 min
May 11, 4:20 PM CDTSevere Thunderstorm WarningOUNHughes25 min
May 11, 4:29 PM CDTSevere Thunderstorm WarningOUNAtoka31 min
May 11, 4:35 PM CDTSpecial Weather StatementOUNNoble25 min
May 11, 5:19 PM CDTSpecial Weather StatementOUNNoble26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.